Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A higher order invariant of differential manifolds


Authors: Gregory A. Fredricks, Peter B. Gilkey and Phillip E. Parker
Journal: Trans. Amer. Math. Soc. 315 (1989), 373-388
MSC: Primary 55R50; Secondary 57R22, 58A20
DOI: https://doi.org/10.1090/S0002-9947-1989-0986691-5
MathSciNet review: 986691
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss conditions under which a lens space is $ s$th order flat.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55R50, 57R22, 58A20

Retrieve articles in all journals with MSC: 55R50, 57R22, 58A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0986691-5
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society